# SDR RAIA950202

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1849D
- Condition: Dirty
- Location: Rt Mlg
- Part time: 8,891 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7308 - RT MAIN GEAR UNLOCK LIGHT STAYS ON WITH GEAR SELECTED UP.  MAINTENANCE CLEANED RT MAIN GEAR UPLOCK AND DOWNLOCK SWITCHES.  GEAR SWINGS REVEALED NORMAL OPERATION.  (X)
